Georgia, 2015Damaging Wind in Georgia, July 20, 2015
July 20, 2015 · NWS CHS · 1 event in 1 county or zone
Isolated thunderstorms developed in the late afternoon hours with a inland surface trough nearby and the afternoon sea breeze in the vicinity. One of these thunderstorms became severe and produced damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated thunderstorms developed in the late afternoon hours with a inland surface trough nearby and the afternoon sea breeze in the vicinity. One of these thunderstorms became severe and produced damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jul 20, 3:02 PM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 20, 3:02 PM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
402 PM EDT MON JUL 20 2015
.SYNOPSIS...
AN INLAND SURFACE TROUGH WILL PERSIST THROUGH TUESDAY. A WEAK COLD
FRONT MAY APPROACH FROM THE NORTH ON WEDNESDAY...THEN POSSIBLY STALL
AND WEAKEN OVER THE AREA INTO THE WEEKEND. A WEAK AREA OF LOW
PRESSURE MAY DEVELOP ON THIS FRONT BY THURSDAY...THEN MOVE OFFSHORE
BY FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AN EXPANSIVE DEEP LAYERED RIDGE WILL PERSIST TO OUR WEST THROUGH
TONIGHT WHILE A WEAK SURFACE TROUGH EXISTS INLAND. THERE HAS BEEN
SIGNIFICANT DRYING IN THE 1000-500 MB LAYER THIS AFTERNOON. THIS
WAS DEPICTED BY SOME MODEL GUIDANCE THIS MORNING...THOUGH THE
AFFECT IT WOULD HAVE ON AFTERNOON CONVECTION WAS UNCLEAR GIVEN
SUCH HIGH SURFACE DEWPOINTS. VISIBLE SATELLITE SHOWS THE CUMULUS
FIELD IS STRUGGLING ACROSS SOUTHERN SC WHILE SOME MORE ROBUST
UPDRAFTS HAVE BECOME ESTABLISHED ACROSS SOUTHEAST GA. COVERAGE HAS
BEEN RATHER LIMITED EVEN IN THESE AREAS HOWEVER. A SLIGHT INCREASE
IN CONVECTIVE COVERAGE IS EXPECTED THROUGH LATE AFTERNOON
PRIMARILY ACROSS SOUTHEAST GA ONCE OUTFLOW BOUNDARIES BEGIN TO
INTERACT. ONLY ISOLATED STORMS ANTICIPATED IN SOUTHERN SC. WE HAVE
ADJUSTED POPS DOWNWARD WITH HIGHEST VALUES ACROSS FAR SOUTHERN GA
ZONES. A WEAK SHORTWAVE WILL DROP THROUGH OVERNIGHT...POTENTIALLY
SQUEEZING OUT AN ISOLATED SHOWER OR TSTM.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
OVERVIEW: THE AREA WILL BE ON THE SOUTHERN EDGE OF A BROAD UPPER
TROUGH...CENTERED OVER EASTERN CANADA...THROUGH THE PERIOD.
OVERALL...CONDITIONS WILL CONTINUE VERY HOT AND HUMID THROUGH AT
LEAST WEDNESDAY. SOME RELIEF POSSIBLE BY THURSDAY DUE TO INCREASED
CLOUD COVER/PRECIP CHANCES AS ALL MODELS DEVELOP A WEAK LOW ON A
STALLED FRONT ACROSS THE NORTHERN HALF OF THE AREA.
TUESDAY...A STRONG INLAND TROUGH OF LOW PRESSURE WILL CONTINUE AS
DEEP WSW FLOW SETS UP. THIS WILL LIKELY BE THE HOTTEST/MOST HUMID
DAY OF THE PERIOD. GUIDANCE CONTINUES TO GO FOR HIGHS IN THE UPPER
90S TO NEAR 100 MOST AREAS...AND WITH DEW POINTS IN THE MID
70S...WILL RESULT IN HEAT INDICES OF 106-110 BY AFTERNOON. WILL LET
OVERNIGHT SHIFT DECIDE IF HEAT ADVISORY WILL BE NEEDED. DEEP WSW
FLOW TYPICALLY LOWERS CONVECTIVE COVERAGE...BUT MOISTURE AND
INSTABILITY WILL BE SUFFICIENT ENOUGH TO PRODUCE SCATTERED AFTERNOON
STORMS. AS HAS BEEN THE CASE FOR THE LAST SEVERAL DAYS...CANNOT RULE
OUT AN ISOLATED STRONG TO SEVERE STORM WITH THE MAIN IMPACT BEING
STRONG DAMAGING WINDS. MOST CONVECTION WILL DIE DOWN DURING THE
EVENING...BUT KEPT SLIGHT CHANCE ALL NIGHT DUE TO PRESENCE OF
APPROACHING WEAK SURFACE FRONT FROM THE NORTH LATE AND SOME BROAD
UPPER TROUGHING.
WEDNESDAY...A WEAK SURFACE FRONT APPROACHES FROM THE NORTH AND SEEMS
TO STALL OVER THE NORTHERN HALF OF THE AREA BY LATER IN THE DAY.
THIS FEATURE...COMBINED WITH WEAK CYCLONIC UPPER FLOW AND
SUFFICIENT MOISTURE AND INSTABILITY SHOULD RESULT IN SCATTERED
SHOWERS AND THUNDERSTORMS. HAVE KEPT HIGH END CHANCE POPS. ONCE
AGAIN CANNOT RULE OUT AN ISOLATED STRONG TO SEVERE STORM DURING THE
AFTERNOON GIVEN THE MODERATE TO HIGH VALUES OF CAPE AVAILABLE. HIGHS
A DEGREE OR TWO LOWER DUE TO BETTER PRECIP CHANCES...BUT STILL IN
THE MID TO UPPER 90S. BY WEDNESDAY NIGHT...ALL MODELS DEVELOP A WEAK
SURFACE LOW ON THE STALLED FRONT. THIS FEATURE MAY PROVIDE ENOUGH
LIFT TO KEEP AT LEAST SLIGHT CHANCE TO LOW END CHANCE POPS THROUGH
MUCH OF THE NIGHT. LOWS IN THE MID TO UPPER 70S.
THURSDAY...MODELS IN FAIR AGREEMENT WITH DEVELOPING A WEAK SURFACE
LOW ALONG THE STALLED FRONT OVER THE NORTHERN HALF OF THE AREA. THE
PRESENCE OF THIS LOW AND SUFFICIENT MOISTURE SHOULD HELP TO PRODUCE
AT LEAST HIGH END CHANCE FOR CONVECTION/PRECIPITATION...BUT MODEL
GUIDANCE CURRENTLY NOT VERY AGGRESSIVE WITH POPS. THUS...HAVE CAPPED
AT HIGH END CHANCE FOR NOW. HIGHS SHOULD BE A TAD COOLER WITH CLOUD
COVER AND POTENTIAL FOR HIGHER COVERAGE OF CONVECTION. KEPT LOWER
90S NORTH AND MID TO UPPER 90S SOUTH.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
DEEP CYCLONIC UPPER LEVEL FLOW WILL PREVAIL THROUGH MUCH OF THE
PERIOD OVER THE NORTHEASTERN STATES. THIS MEANS THAT A STATIONARY
FRONT WILL LIKELY LIE CLOSE TO OR ACROSS THE AREA THROUGH THE
PERIOD. TEMPERATURES LOOK TO BE NEAR SEASONAL NORMS WITH A
CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS...MAINLY DURING THE
AFTERNOON AND EVENING HOURS.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SATELLITE IMAGERY SHOWS CUMULUS ALREADY DEVELOPING WITHIN THE
FORECAST AREA...CONCENTRATED PRIMARILY IN SOUTHEAST GEORGIA.
MODEL GUIDANCE SUGGESTS THAT THE WINDOW FOR THUNDERSTORM ACTIVITY
IS GREATEST BETWEEN ABOUT 18Z AND 22Z WITH CONVECTIVE ACTIVITY
DIMINISHING QUICKLY AFTERWARDS WITH THE LOSS OF DIURNAL HEATING.
DUE TO UNCERTAINTY WITH THE LOCATIONS WHERE CONVECTION WILL
INITIALIZE AND HOW THE SITUATION WILL DEVELOP ONCE OUTFLOW AND
OTHER BOUNDARIES BEGIN TO INTERACT... HAVE ONLY INCLUDED THUNDER
IN THE VICINITY OF BOTH TERMINALS FOR THE 18-22Z TIMEFRAME.
OUTSIDE OF POSSIBLE TEMPORARY FLIGHT RESTRICTIONS IN
THUNDERSTORMS...EXPECT VFR CONDITIONS THROUGH 18Z TUESDAY.
EXTENDED AVIATION OUTLOOK...ISOLATED TO SCATTERED MAINLY AFTERNOON
CONVECTION WILL RESULT IN LOW CHANCES FOR BRIEF FLIGHT RESTRICTIONS
THROUGH WEDNESDAY. WEDNESDAY THROUGH THE REST OF THE WORK WEEK...A
WEAK COLD FRONT LOOKS TO STALL OVER THE NORTHERN HALF OF THE REGION.
THIS FEATURE MAY RESULT IN HIGHER CHANCES FOR CONVECTION AND FOR THE
POTENTIAL FOR FLIGHT RESTRICTIONS EACH AFTERNOON AND EVENING.
&&
.MARINE...
A POTENT SEA BREEZE IS UNDERWAY ALONG THE SC COAST WHERE WE HAVE
SUSTAINED 15G20KT WINDS. NOCTURNAL JETTING TONIGHT WILL PRODUCE A
SOLID 15 TO 20 KT OF WINDS OVER THE SC NEAR SHORE WATERS AND GA
OFFSHORE WITH SEAS SLOWLY BUILDING.
NO HIGHLIGHTS EXPECTED THROUGH THE EXTENDED PERIOD. WINDS/SEAS
ARE EXPECTED TO GENERALLY DECREASE THROUGH THE WORK WEEK AND INTO
THE WEEKEND. FOR TUESDAY...THE AREA WILL REMAIN BETWEEN AN
ATLANTIC RIDGE TO THE SOUTHEAST AND A TROUGH OF LOW PRESSURE
INLAND. THIS WILL RESULT IN SOUTHWEST FLOW OF 15 KNOTS OR LESS AND
SEAS OF 3-4 FEET OR LESS. WINDS EXPECTED TO SURGE UP TO 15 TO 20
KNOTS TUESDAY NIGHT...ESPECIALLY ACROSS THE SC WATERS. BY
WEDNESDAY...A WEAK COLD FRONT APPROACHES FROM THE NORTH AND LIKELY
STALLS OVER THE NORTHERN HALF OF THE AREA THROUGH THE REST OF THE
WORK WEEK BEFORE DISSIPATING. THIS FEATURE WILL WEAKEN THE
PRESSURE GRADIENT/WINDS FIELD LATER WEDNESDAY THROUGH THE WEEKEND.
MODELS TRY TO DEVELOP A WEAK SURFACE LOW ON THIS FRONT THURSDAY
AND FRIDAY...BUT STILL UNCERTAIN WITH THE STRENGTH AND POSITION OF
THIS SYSTEM....WHICH COULD IMPACT WINDS/SEAS. THIS WEAK LOW IS
SHOWN BY THE MODELS TO DEPART DURING FRIDAY WITH A RETURN TO MORE
ESE WINDS...BUT SPEEDS REMAIN 15 KNOTS OR LESS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...RFM
LONG TERM...MTE
AVIATION...JMC/RFM
MARINE...JRL/RFM
Hazardous weather outlook, Jul 20, 3:29 AM EST, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
429 AM EDT MON JUL 20 2015
GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-210830-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
429 AM EDT MON JUL 20 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
EXCESSIVE HEAT...TEMPERATURES WILL RISE TO A RANGE FROM 95 TO 100
DEGREES FOR MOST LOCATIONS TUESDAY AFTERNOON. THESE HOT
TEMPERATURES WILL COMBINE WITH DEWPOINTS IN THE LOWER 70S INLAND
AND MID TO UPPER 70S CLOSER TO THE COAST TO RESULT IN HEAT INDEX
VALUES OF AROUND 110 DEGREES. HEAT ADVISORIES COULD EVENTUALLY BE
NEEDED FOR PORTIONS OF THE AREA ON TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
AMZ330-350-352-354-374-210830-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
429 AM EDT MON JUL 20 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 20, 3:43 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT MON JUL 20 2015
GAZ141-202115-
COASTAL MCINTOSH GA-COASTAL MCINTOSH GA-
443 PM EDT MON JUL 20 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH COUNTY UNTIL
515 PM EDT...
AT 443 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SAPELO ISLAND...OR 12 MILES NORTHEAST OF DARIEN...MOVING SOUTHEAST AT
10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MERIDIAN...WOLF ISLAND...VALONA...SAPELO ISLAND AND BLACKBEARD
ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3146 8140 3158 8124 3157 8119 3153 8118
3140 8126 3143 8131 3143 8133 3140 8132
3139 8134 3139 8131 3135 8127 3133 8128
3132 8127 3132 8129 3131 8129
TIME...MOT...LOC 2043Z 317DEG 9KT 3147 8127Special weather statement, Jul 20, 4:12 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
512 PM EDT MON JUL 20 2015
GAZ140-141-202200-
COASTAL MCINTOSH GA-INLAND MCINTOSH GA-COASTAL MCINTOSH GA-
512 PM EDT MON JUL 20 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH COUNTY UNTIL
600 PM EDT...
AT 512 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SAPELO ISLAND TO NEAR
DARIEN...AND MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DARIEN...MERIDIAN...SAPELO ISLAND...RIDGEVILLE...WOLF ISLAND...COX
AND CARNIGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3131 8131 3132 8130 3131 8133 3133 8132
3133 8135 3131 8135 3131 8143 3138 8155
3145 8162 3147 8156 3144 8122 3142 8125
3137 8126 3143 8133 3133 8128 3132 8126
3132 8129 3131 8126 3129 8130
TIME...MOT...LOC 2112Z 280DEG 20KT 3142 8126 3139 8150Special weather statement, Jul 20, 4:14 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
514 PM EDT MON JUL 20 2015
GAZ116>119-137>140-202200-
INLAND LIBERTY GA-INLAND CHATHAM GA-COASTAL BRYAN GA-
COASTAL LIBERTY GA-INLAND MCINTOSH GA-COASTAL LIBERTY GA-LONG GA-
INLAND LIBERTY GA-INLAND BRYAN GA-INLAND CHATHAM GA-
COASTAL CHATHAM GA-COASTAL CHATHAM GA-COASTAL BRYAN GA-
INLAND BRYAN GA-
514 PM EDT MON JUL 20 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...CHATHAM...
LIBERTY...LONG AND MCINTOSH COUNTIES UNTIL 600 PM EDT...
AT 514 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BURROUGHS TO NEAR
WALTHOURVILLE...AND MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HINESVILLE...RICHMOND HILL...LUDOWICI...FORT STEWART...MCINTOSH...
WALTHOURVILLE...RICEBORO AND FLEMINGTON.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3176 8183 3202 8127 3181 8103 3177 8106
3172 8113 3170 8114 3162 8158
TIME...MOT...LOC 2114Z 284DEG 14KT 3194 8123 3177 8167Special weather statement, Jul 20, 4:37 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
537 PM EDT MON JUL 20 2015
GAZ099-100-114-115-202230-
EVANS GA-CANDLER GA-BULLOCH GA-TATTNALL GA-
537 PM EDT MON JUL 20 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...EVANS...
CANDLER AND TATTNALL COUNTIES UNTIL 630 PM EDT...
AT 537 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR METTER TO NEAR
LYONS...AND MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
REIDSVILLE...METTER...CLAXTON...HAGAN...COLLINS...COBBTOWN...PULASKI
AND REGISTER.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3244 8203 3227 8169 3197 8211 3204 8221
3218 8218 3223 8221 3230 8223
TIME...MOT...LOC 2137Z 292DEG 14KT 3234 8202 3221 8224Thunderstorm Wind, Liberty
- When
- July 20, 4:37 PM EST to 4:38 PM EST
- Where
- Liberty County, 3.59 mi NE of Midway
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.830, -81.380
Liberty County dispatch reported a tree down near the intersection of Perry Drive and Lake Drive.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Damaging Wind in Texas, July 20, 2015$300,000 · 50 kt wind · 3 events
- Flash Flood and Damaging Wind in New Mexico, July 20, 2015$270,000 · 61 kt wind · 3 events
- Damaging Winds in Kentucky, July 20, 2015$67,000 · 70 kt wind · 3 events
- Flash Flooding in Indiana, July 20 to 21, 2015$45,000 · 3 events
- Hail and Damaging Winds in Oklahoma, July 20, 2015$25,000 · 1.75 in hail · 6 events
- Lightning Strikes in Georgia, July 20, 2015$25,000 · 2 events
- Damaging Wind in Georgia, July 20, 2015$24,000 · 50 kt wind · 1 event
- Damaging Winds in Connecticut, July 20, 2015$18,000 · 61 kt wind · 5 events
- Rip Current in Oregon, July 20, 20151 injured · 1 event
- Damaging Winds in Kentucky, July 20, 2015$1,000 · 52 kt wind · 6 events
- Damaging Winds in North Carolina, July 20, 201550 kt wind · 5 events
- Tornado and Debris Flow in California, July 20 to 21, 2015EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 594030.